Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Detected With Hepatitis A. SGPT Increased To 634. Should Be Worried ?

On 27th February,I ve been detected with hepatitis A and at that time, according to LFT some of the parameters were Total Bilirubin : 2.7 Direct Bilirubin:2.7 SGPT( ALT ) serum : 1120 SGOT (AST) serum : 190 Alkaline phosphet serum : 220 Globulin : 2.6 SGGT : 170 on 16th March the report was Total Bilirubin : 1 Direct Bilirubin:0.4 SGPT(ALT) serum: 200 SGOT (AST) serum : 92 Alkaline phosphet serum 213: Globulin :2.7 SGGT :Not known Now again SGPT increases to 634. I m worried
Thu, 27 Mar 2014
Report Abuse
Internal Medicine Specialist 's  Response
Dear Friend.
Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Hepatitis A can cause serious rise in liver enzymes.
We advise admission at this level due to risk of hypoglycemia, bleeding and encephalopathy.
I would advise you to get a PT/INR done and also make sure you don't get constipated. In case admission is not possible do take a lot of glucose orally.
Also, you may take Syp Lactulose 30 ml Twice a dayy, so that you pass 2-3 loose stools per day to prevent encephalopathy.
This is my personal opinion based on details available here. If you still have any query you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Alt


Detected With Hepatitis A. SGPT Increased To 634. Should Be Worried ?

Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. Hepatitis A can cause serious rise in liver enzymes. We advise admission at this level due to risk of hypoglycemia, bleeding and encephalopathy. I would advise you to get a PT/INR done and also make sure you don t get constipated. In case admission is not possible do take a lot of glucose orally. Also, you may take Syp Lactulose 30 ml Twice a dayy, so that you pass 2-3 loose stools per day to prevent encephalopathy. This is my personal opinion based on details available here. If you still have any query you may please ask me. Stay Healthy. Dr Anshul Varshney , MD